I took a dose of my vicodin two hours hasty on fluke. Is it not dangerous for me to be in motion to sleep?
I took two vidodin and than by mistake instead of taking 2 advil two hours later I took another 2 vicodin. I am a 17 year ancient male that weigh 230 pounds. Should I be okay from this early dose? The pills be the 5/500's. I have no former liver problems or any other focal medical issues. I only took my dose two hours early than I was supposted to which be 2 hours after my first dose.
There is no way for someone to donate you advice here, as you present to available medical history. The just thing you should do is contact your doctor, right in a minute, and ask their advice. It is possible you hold some preexisting medical condition which makes this "overdose" adverse to you, please, I urge you, contact your doctor.
Note*If this is a personal problem for you, I strongly suggest you see a doctor before taking any act, as a problem can only be properly resolved by direct nouns by a phsyician.
I think you will be fine. Just to be out of danger you should drink a bit of water. Keep yourself hydrated. Then possibly rest for a bit. What on earth would you hold to take 2 of them for though...lol. because anytime i be prescribed them I was with the sole purpose to take one pill respectively time.
Good Luck and Take Care!!
you are fine. i take 2 10 mg vicodin every 4 to 6 hours as needed and im singular 5'3'' and 108lbs, there are times i steal 3 when im hurting real impossible...the only point that might happen is you getting a buzz stale em...your fine.